RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 5(191), Pages 191–226 (Mi umn3968)  

This article is cited in 43 scientific papers (total in 43 papers)

Topology of limit spaces of uncountable inverse spectra

E. V. Shchepin


Full text: PDF file (4581 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1976, 31:5, 155–191

Bibliographic databases:

Document Type: Article
UDC: 513.83.
MSC: 46A13, 46A45, 46A20, 57S05, 57S10
Received: 20.04.1976

Citation: E. V. Shchepin, “Topology of limit spaces of uncountable inverse spectra”, Uspekhi Mat. Nauk, 31:5(191) (1976), 191–226; Russian Math. Surveys, 31:5 (1976), 155–191

Citation in format AMSBIB
\Bibitem{Shc76}
\by E.~V.~Shchepin
\paper Topology of limit spaces of uncountable inverse spectra
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 5(191)
\pages 191--226
\mathnet{http://mi.mathnet.ru/umn3968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=464137}
\zmath{https://zbmath.org/?q=an:0345.54022|0356.54026}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 5
\pages 155--191
\crossref{https://doi.org/10.1070/RM1976v031n05ABEH004195}


Linking options:
  • http://mi.mathnet.ru/eng/umn3968
  • http://mi.mathnet.ru/eng/umn/v31/i5/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Infinite-dimensional compact Hausdorff spaces”, Math. USSR-Izv., 13:2 (1979), 445–460  mathnet  crossref  mathscinet  zmath  isi
    2. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    3. A. V. Arkhangel'skii, “Structure and classification of topological spaces and cardinal invariants”, Russian Math. Surveys, 33:6 (1978), 33–96  mathnet  crossref  mathscinet  zmath
    4. E. V. Shchepin, “On $\varkappa$-metrizable space”, Math. USSR-Izv., 14:2 (1980), 407–440  mathnet  crossref  mathscinet  zmath  isi
    5. L. B. Shapiro, “Regular averaging operators”, Funct. Anal. Appl., 13:1 (1979), 71–72  mathnet  crossref  mathscinet  zmath
    6. I. Bandlov, V. I. Ponomarev, “Cardinal invariants of tightness type absolutes of spaces and continuous maps”, Russian Math. Surveys, 35:3 (1980), 25–33  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. E. V. Shchepin, “Functors and uncountable powers of compacta”, Russian Math. Surveys, 36:3 (1981), 1–71  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. V. Fedorchuk, “Covariant functors in the category of compacta, absolute retracts, and $Q$-manifolds”, Russian Math. Surveys, 36:3 (1981), 211–233  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. V. Ivanov, “On the superextensions $\lambda_nX$”, Russian Math. Surveys, 36:3 (1981), 250–251  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. G. M. Nepomnyashchii, “On the spectral decomposition of many-valued absolute retracts”, Russian Math. Surveys, 36:3 (1981), 262–263  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. L. B. Shapiro, “On the spectral representation of images of $\varkappa$-metrizable bicompacta”, Russian Math. Surveys, 37:2 (1982), 255–256  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. V. V. Fedorchuk, “On open maps”, Russian Math. Surveys, 37:4 (1982), 111–112  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. A. N. Dranishnikov, “Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps”, Russian Math. Surveys, 39:5 (1984), 63–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. V. V. Fedorchuk, “Certain geometric properties of covariant functors”, Russian Math. Surveys, 39:5 (1984), 199–249  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. E. V. Shchepin, “Soft maps of manifolds”, Russian Math. Surveys, 39:5 (1984), 251–270  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    16. A. G. Lutsenko, “On injective Boolean spaces”, Russian Math. Surveys, 40:4 (1985), 235–236  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    17. V. V. Fedorchuk, “Trivial bundles of spaces of probability measures”, Math. USSR-Sb., 57:2 (1987), 485–505  mathnet  crossref  mathscinet  zmath
    18. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Russian Math. Surveys, 41:6 (1986), 149–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    19. A. V. Arkhangel'skii, “Topological homogeneity. Topological groups and their continuous images”, Russian Math. Surveys, 42:2 (1987), 83–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    20. V. V. Uspenskii, “Topological groups and Dugundji compacta”, Math. USSR-Sb., 67:2 (1990), 555–580  mathnet  crossref  mathscinet  zmath  isi
    21. E. V. Moiseev, “Bundles of spaces of closed growth and inclusion hyperspaces”, Russian Math. Surveys, 45:2 (1990), 223–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    22. A. V. Arkhangel'skii, “On linear topological classification of spaces on continuous functions in the topology of pointwise convergence”, Math. USSR-Sb., 70:1 (1991), 129–142  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    23. M. M. Zarichnyi, “Absolute extensors and the geometry of multiplication of monads in the category of compacta”, Math. USSR-Sb., 74:1 (1993), 9–27  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    24. V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    25. Sakaé Fuchino, Sabine Koppelberg, Makoto Takahashi, “On L∞κ-free Boolean algebras”, Annals of Pure and Applied Logic, 55:3 (1992), 265  crossref
    26. Sabine Koppelberg, “A construction of Boolean algebras from first-order structures”, Annals of Pure and Applied Logic, 59:3 (1993), 239  crossref
    27. A. N. Dranishnikov, “Extension theory for maps of compact spaces”, Russian Math. Surveys, 53:5 (1998), 929–935  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    28. V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Russian Math. Surveys, 53:5 (1998), 937–974  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    29. A. N. Dranishnikov, “Asymptotic topology”, Russian Math. Surveys, 55:6 (2000), 1085–1129  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    30. A.V. Arhangel'skii, “Topological groups and -embeddings”, Topology and its Applications, 115:3 (2001), 265  crossref
    31. A.V. Arhangel'skii, “Diagonal structures on topological spaces”, Topology and its Applications, 125:3 (2002), 419  crossref
    32. E. V. Shchepin, “On maps of the two-dimensional sphere”, Russian Math. Surveys, 58:6 (2003), 1218–1219  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    33. B. A. Pasynkov, “The Subset Theorem in Dimension Theory and Open Maps Raising Dimension”, Proc. Steklov Inst. Math., 247 (2004), 184–194  mathnet  mathscinet  zmath
    34. S. V. Lyudkovskii, “Topologies and duality of $\kappa$-normed vector spaces”, Russian Math. Surveys, 61:3 (2006), 566–567  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    35. A. V. Ivanov, K. V. Matyushichev, “The property $O_n$ for finite seminormal functors”, Siberian Math. J., 47:2 (2006), 239–244  mathnet  crossref  mathscinet  zmath  isi  elib
    36. Antonio Avilés, “The number of weakly compact convex subsets of the Hilbert space”, Topology and its Applications, 155:15 (2008), 1720  crossref
    37. K. L. Kozlov, V. A. Chatyrko, “Topological transformation groups and Dugundji compacta”, Sb. Math., 201:1 (2010), 103–128  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    38. Paul Gartside, Michael Smith, “Counting the closed subgroups of profinite groups”, Journal of Group Theory, 13:1 (2010), 41  crossref
    39. Vesko Valov, “Linear operators with compact supports, probability measures and Milyutin maps”, Journal of Mathematical Analysis and Applications, 370:1 (2010), 132  crossref
    40. A. Chigogidze, A.N. Dranishnikov, “Which compacta are noncommutative ARs?”, Topology and its Applications, 157:4 (2010), 774  crossref
    41. V. M. Valov, “Extenders and $\varkappa$-Metrizable Compacta”, Math. Notes, 89:3 (2011), 319–327  mathnet  crossref  crossref  mathscinet
    42. V. Valov, “A selection theorem for set-valued maps into normally supercompact spaces”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 99–105  mathnet
    43. Estrada Mario Arturo Ruiz, “An Alternative Graphical Modeling For Economics: Econographicology”, Qual. Quant., 51:5, SI (2017), 2115–2139  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:370
    Full text:183
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019